ICD-10 Diagnosis Code T39.95XD

Adverse effect of unsp nonopi analgs/antipyr/antirheu, subs

Diagnosis Code T39.95XD

ICD-10: T39.95XD
Short Description: Adverse effect of unsp nonopi analgs/antipyr/antirheu, subs
Long Description: Adverse effect of unspecified nonopioid analgesic, antipyretic and antirheumatic, subsequent encounter
This is the 2017 version of the ICD-10-CM diagnosis code T39.95XD

Code Classification
  • Injury, poisoning and certain other consequences of external causes
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Nonopioid analgesics, antipyretics and antirheumatics (T39)

Information for Medical Professionals

Information for Patients

Drug Reactions

Also called: Side effects

Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. But medicines can also cause unwanted reactions.

One problem is interactions, which may occur between

  • Two drugs, such as aspirin and blood thinners
  • Drugs and food, such as statins and grapefruit
  • Drugs and supplements, such as gingko and blood thinners
  • Drugs and diseases, such as aspirin and peptic ulcers

Interactions can change the actions of one or both drugs. The drugs might not work, or you could get side effects.

Side effects are unwanted effects caused by the drugs. Most are mild, such as a stomach aches or drowsiness, and go away after you stop taking the drug. Others can be more serious.

Drug allergies are another type of reaction. They can be mild or life-threatening. Skin reactions, such as hives and rashes, are the most common type. Anaphylaxis, a serious allergic reaction, is more rare.

When you start a new prescription or over-the-counter medication, make sure you understand how to take it correctly. Know which other medications and foods you need to avoid. Ask your health care provider or pharmacist if you have questions.

  • Angioedema
  • Drug allergies
  • Drug-induced diarrhea
  • Drug-induced tremor
  • Taking multiple medicines safely

[Read More]
Previous Code
Previous Code T39.95XA
Next Code
T39.95XS Next Code